Postoperative Coagulopathy in a Pediatric Patient After Exposure to Bovine Topical Thrombin

Sheri S. Crow, Vita V. Sullivan, Agnes E. Aysola, Nigel S. Key, Paul Harker-Murray, John E. Foker, Marie E. Steiner

Research output: Contribution to journalArticle

18 Scopus citations

Abstract

Severe postoperative coagulopathy developed in a child with congenital heart disease due to a factor V inhibitor from repetitive exposure to bovine topical thrombin. This case report alerts pediatric providers to consider these inhibitors when postoperative coagulopathy occurs. Potential treatment options are reviewed.

Original languageEnglish (US)
Pages (from-to)1547-1549
Number of pages3
JournalAnnals of Thoracic Surgery
Volume83
Issue number4
DOIs
StatePublished - Apr 1 2007

    Fingerprint

ASJC Scopus subject areas

  • Surgery
  • Pulmonary and Respiratory Medicine
  • Cardiology and Cardiovascular Medicine

Cite this

Crow, S. S., Sullivan, V. V., Aysola, A. E., Key, N. S., Harker-Murray, P., Foker, J. E., & Steiner, M. E. (2007). Postoperative Coagulopathy in a Pediatric Patient After Exposure to Bovine Topical Thrombin. Annals of Thoracic Surgery, 83(4), 1547-1549. https://doi.org/10.1016/j.athoracsur.2006.10.079